Aa
A
A
Close
Avatar universal
ambien and seizures
Have you ever seen a grand mal seizure associated with ambien withdrawl?  I was taking 10 mg a night for two years then didn't take it for two nights and had a seizure.
Cancel
2 Answers
Page 1 of 1
Avatar universal
Hi.

Seizures are indeed a symptom that is associated with withdrawal of the drug.

Taken from the consumer information for zolpidem (Ambien):

"Do not stop taking this medication suddenly without first talking to your doctor. You may need to use less and less before you stop the medication completely.

Withdrawal symptoms include behavior changes, stomach pain, muscle cramps, nausea, vomiting, sweating, anxiety, panic, tremors, and seizure (convulsions). "

You should consult a physician to assess your withdrawal symptoms.

Hope this information helps.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
I was also taking ambien, and within a few days of stopping abruptly I had a grand mal sezure. I should have consulted my doctor, but after wrecking my car and not remembering getting out of bed I decided it was time to stop. I'm not sure any amount of sleep is worth the side effects of this drug.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Neurology Community Resources
Top Neurology Answerers
620923 tn?1452919248
Blank
selmaS
Allentown, PA
144586 tn?1284669764
Blank
caregiver222
1780921 tn?1462244109
Blank
flipper336
Queen Creek, AZ
11079760 tn?1449081557
Blank
cjtmn
Minneapolis, MN
209987 tn?1451939065
Blank
tschock
AB
4760166 tn?1398360913
Blank
The_beat_goes_on
TX